# SDR 08FDEA01621

- Difficulty date: April 26, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB710027
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON 437ER HAS DAMAGED FASTENER HOLES.  FABBED DOUBLER TO REPAIR FASTENER HOLE DAMAGE REF DC/MD-10 SRM 54-00-01;  VOL III.     ALODINED & PRIMED DOUBLER REF DC/MD-10 SRM 51-21-01;  VOL II.   INSTALLED DOUBLER   REF DC/MD-10 SRM 51-35-01;  VOL II.
